UM

Browse/Search Results:  1-10 of 33 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021,Volume: 147,Issue: 3,Page: 651-677
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2019,Volume: 82,Issue: 2,Page: 729-747
Authors:  Zhi-Wei Fang;  Michael K. Ng;  Hai-Wei Sun
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019,Volume: 97,Issue: 3,Page: 523-545
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Second-order BDF time approximation for Riesz space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018,Volume: 95,Issue: 1,Page: 144-158
Authors:  Liao, Hong-Lin;  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:15 TC[Scopus]:15 | Submit date:2018/10/30
Fractional Diffusion Equation  Riesz Space Derivative  Fractional Centred Difference  Bdf2 Formula  Discrete Energy Method  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix